# SDR ASAA2012062892446

- Difficulty date: June 2, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 17,468 hours, 5,539 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 90201401
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE WARNING WILL NOT TEST.  FOUND APU FIRE HARNESS CONNECTOR D40060P TO BE LOOSE. TIGHTENED CONNECTOR, OPS CK GOOD REF AMM 26-10-00.  IMMEDIATELY REPEATED, APU DET INOP LIGHT ILLUMINATED. REPLACED APU LOWER OVERHEAT DETECTOR ASSY AS RECOMMENDED.  OPS CK GOOD NO FAULTS AT THIS TIME. REF MM 26-15-01.
